# SDR UIEA2024120301157

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,839 hours, 17,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, L/H WING L/E CAVITY FRONT SPAR LOWER SKIN, ILES 949.( 1. REMOVED THE EFFECTED FASTENERS IAW SRM 51-40-02-0G-0, REV.58. 2. BLENDED OUT THE DAMAGE AREA IAW SRM 57-20-01-1A-2, REV. 58. 3. PFM NDT INSP REFER TO JOB CARD ATTACHING NO. 0428990 & DATA SHEET NO.10247099-1. 4. MEASURED REWORKED AREA DEPTH 0.113", LENGTH 5", WIDTH 2.5", IT WAS ALLOWABLE IAW SRM 57-20-01-1A-2, CHART II, REV.59. 5. INSTALLED FASTENERS IAW. SRM 51-40-02-0G-0 REV. 59 & DWG NO. 65B10729, SH 3, REV.W. 6. CONDITION CHECK NORMAL AND JOB COMPLETED. )
